Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2017, Volume 10, Issue 2, Pages 248–251 (Mi jsfu547)  

Spectra of effective permeability and losses of magnetic composite films

Leonid N. Kotova, Ekaterina G. Kurdyukovaa, Yurii E. Kalininb, Aleksander V. Sitnikovb

a Institute of Exact Sciences and Information Technology, Syktyvkar State University, Oktyabrsky, 55, Syktyvkar, 167001, Russia
b Voronezh State Technical University, Moscow Avenue, 14, Voronezh, 394026, Russia

Abstract: The research was devoted to a studying of the spectra effective permeability and losses in the magnetic composite films at different ratios of concentrations of metal and dielectric. The effective permeability was determined from the ratio of capacitance of the capacitor with a film (magnetic metal-dielectric) and without film. The results the permeability spectra for films for different composition and concentration of metals and dielectrics showed that they had similar trend of behavior in general.

Keywords: spectra,effective and dielectric permeability, losses, magnetic composite films, quasiplasma, eddy currents.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1503
The work performed in part under financial support Minwastry of Education and Science of Russian Federation, project no. 1503.


DOI: https://doi.org/10.17516/1997-1397-2017-10-2-248-251

Full text: PDF file (286 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
Received: 20.08.2016
Received in revised form: 03.12.2016
Accepted: 26.02.2017
Language:

Citation: Leonid N. Kotov, Ekaterina G. Kurdyukova, Yurii E. Kalinin, Aleksander V. Sitnikov, “Spectra of effective permeability and losses of magnetic composite films”, J. Sib. Fed. Univ. Math. Phys., 10:2 (2017), 248–251

Citation in format AMSBIB
\Bibitem{KotKurKal17}
\by Leonid~N.~Kotov, Ekaterina~G.~Kurdyukova, Yurii~E.~Kalinin, Aleksander~V.~Sitnikov
\paper Spectra of effective permeability and losses of magnetic composite films
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2017
\vol 10
\issue 2
\pages 248--251
\mathnet{http://mi.mathnet.ru/jsfu547}
\crossref{https://doi.org/10.17516/1997-1397-2017-10-2-248-251}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412014600014}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu547
  • http://mi.mathnet.ru/eng/jsfu/v10/i2/p248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:4067
    Full text:35
    References:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021